Intest Res Search

CLOSE


Intestinal Research 2005;3(1):85-88.
Published online June 30, 2005.
A Case of Mesenteric Vasculitis Induced by Norpal Cactus Extract
Jung Su Ha, Dong Kyung Chang, Jun Haeng Lee, Young Ho Kim, Hee Jung Son, Poong Lyul Rhee, Jae J. Kim, Seung Woon Paik, Jong Chul Rhee
Division of Gastroenterology, Department of Internal Medicine, Samsung Medical Center, Sungkyunkwan University School of Medicine, Seoul, Korea
노팔 선인장 추출액 복용 후 복통과 설사로 발현된 장간막 혈관염 1예
하정수, 장동경, 이준행, 김영호, 손희정, 이풍렬, 김재준, 백승운, 이종철
성균관대학교 의과대학 삼성서울병원 내과학교실
Abstract
Herbs are inadvertently regarded safe and harmless because of their natural origin and the experience of long-term use as a folk medicine. However, some herbal medicines are associated with toxicities in the organs such as liver, kidney, skin, or heart. Norpal cactus extract is a kind of herbs which is used for ordinary food in Mexico, and has effects on hypergylcemia and hypercholesterolemia, and inflammation. There has been no particular reports of drug-induced vasculitis by herbal medicine. Here, we present a case of vasculitis that was initially manifestated as acute diarrhea and abdominal pain after ingestion of Norpal cactus extract. (Intest Res 2005;3:85-89)
Key Words: Vasculitis, Mesenteric ischemia, Drug-induced
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 1,213 View
  • 14 Download
We recommend


ABOUT
ARTICLE & TOPICS
Article Category

Browse all articles >

TOPICS

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
AUTHOR INFORMATION
Editorial Office
Room 310, Lotte Gold Rose II, 31 Seolleung-ro 86-gil, Gangnam-gu, Seoul 06193, Korea
Tel: +82-2-957-6145    Fax: +82-2-957-6146    E-mail: thekasid@irjournal.org                

Copyright © 2024 by Korean Association for the Study of Intestinal Diseases.

Developed in M2PI

Close layer
prev next